# SDR ZZDA070123122

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  LEFT FWD AND AFT NOSE GEAR DOOR DAMAGED.  REPLACED NLG FWD AND AFT DOORS PER MDC DRAWING 5910086 REV AF DATED 01/24/06.
